# SDR CALA2024092402478

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N543132
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FLOOR PANEL STRUCTURE FOR STA 1540-1640 AND FOUND CORROSION.  REMOVED CORROSION ON TRANSITION PANEL FOUND TO BE OUT OF LIMITS. REMOVED PANEL AND INSTALLED NEW PANEL PART NO 146N5431VY2 BATCH NO RC-102-4496 IAW B757 SRM 51-40-02-00-0G P 7 & 9 REF UNITED EC /RA NO 5360-01865. SEE NR 172653-0100-0359 FOR DETAILS.
